Alert archive / Michigan / Flash Flood Warnings in 2008
Flash Flood Warning 7, NWS Gaylord, MI
NWS Gaylord, MI issued this flash flood warning at Jun 22, 2008, 4:03 PM EDT for Alcona County, Michigan. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2008, 4:03 PM EDT (20:03 UTC)
- Expired
- Jun 22, 2008, 7:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Flood severity
- None
County Alcona County, MI
The radar
The NCL Michigan radar (KAPX), 101 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 8.1 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 255 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KAPX 222003 RRA
FFWAPX
MIC001-222300-
/O.NEW.KAPX.FF.W.0007.080622T2003Z-080622T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
403 PM EDT SUN JUN 22 2008
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ALCONA COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 700 PM EDT
* AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A LINE OF THUNDERSTORMS OVER THE WARNED
AREA...POSSIBLY IN EXCESS OF 2 INCHES IN ONE HOURS TIME.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 4451 8332 4451 8376 4451 8388 4462 8389
4462 8331 4453 8331
TIME...MOT...LOC 2003Z 180DEG 0KT 4464 8388
$$
JPB2 follow-up statements
000
WGUS73 KAPX 222053
FFSAPX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
451 PM EDT SUN JUN 22 2008
MIC001-222300-
/O.CON.KAPX.FF.W.0007.000000T0000Z-080622T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALCONA MI-
451 PM EDT SUN JUN 22 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
ALCONA COUNTY...
AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE VERY HEAVY RAIN OVER THE WARNED AREA DUE TO THUNDERSTORMS
REPEATEDLY MOVING ACROSS SOUTHERN ALCONA COUNTY.
DOPPLER RADAR RAINFALL ESTIMATES AT LEAST THREE INCHES OF RAIN HAVE
FALLEN OVER THIS REGION SINCE 1 PM...WITH ADDITIONAL RAINFALL
EXPECTED THROUGH AT LEAST 6 PM.
ROY CREEK...GREY CREEK...DUVAL CREEK...MCDONALD CREEK...AND THE PINE
RIVER IN SOUTH CENTRAL AND SOUTHEAST ALCONA COUNTY ACROSS MIKADO AND
GREENBUSH TOWNSHIPS ARE SOME OF THE LOCATIONS UNDER THREAT FOR RAPID
FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4451 8332 4451 8376 4451 8388 4462 8389
4462 8331 4453 8331
TIME...MOT...LOC 2051Z 180DEG 0KT 4464 8388
$$
JPB000
WGUS73 KAPX 222213
FFSAPX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
614 PM EDT SUN JUN 22 2008
MIC001-222300-
/O.CON.KAPX.FF.W.0007.000000T0000Z-080622T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALCONA MI-
614 PM EDT SUN JUN 22 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
ALCONA COUNTY...
AT 610 PM EDT...HEAVIEST RAINFALL HAD DIMINISHED ACROSS THE AREA.
HOWEVER...ADDITIONAL THUNDERSTORMS MAY MOVE THROUGH THE REGION
THROUGH 9 PM. DOPPLER RADAR RAINFALL ESTIMATES AT LEAST THREE INCHES
OF RAIN HAVE FALLEN OVER THIS REGION SINCE 1 PM...WITH LOCALIZED
HIGHER AMOUNTS. ADDITIONAL RAINFALL IS POSSIBLE THIS EVENING.
ROY CREEK...GREY CREEK...DUVAL CREEK...MCDONALD CREEK...AND THE PINE
RIVER IN SOUTH CENTRAL AND SOUTHEAST ALCONA COUNTY ACROSS MIKADO AND
GREENBUSH TOWNSHIPS ARE SOME OF THE LOCATIONS UNDER THREAT FOR RAPID
FLOODING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 4451 8332 4451 8376 4451 8388 4462 8389
4462 8331 4453 8331
TIME...MOT...LOC 2211Z 180DEG 0KT 4464 8388
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 10:52 AM EDT, 5 hours 11 minutes earlier.
Area forecast discussion, Jun 22, 10:52 AM EDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1052 AM EDT SUN JUN 22 2008 .UPDATE...MORNING SYNOPSIS...12Z SURFACE ANALYSIS SHOWS A 1007MB SURFACE LOW ALONG THE ONTARIO/QUEBEC BORDER...SURFACE TROUGH/WEAK COLD FRONT EXTEND SOUTH DOWN THE EASTERN SEABOARD. RESIDUAL SURFACE TROUGHING LIES FROM EASTERN LAKE SUPERIOR/EASTERN UPPER...ACROSS NORTHERN LAKE MI AND DOWN INTO SOUTHERN WI/WESTERN IL/CENTRAL MO. SHORT WAVE TROUGH SETTLING IN OVER THE WESTERN LAKES THIS MORNING... WITH SEVERAL VORTICITY MAXIMA ROTATING AROUND THE MAIN TROUGH KICKING OFF SPOTTY CONVECTION ACROSS MI/WI/IL. OVER NORTHERN MI CONVECTION MAINLY OF THE MID LEVEL/ACCAS VARIETY. MAIN VORTICITY CENTER DROPPING INTO NORTHERN WI...WITH A SECOND WAVE ALONG THE WI/IL BORDER THAT IS BECOMING CONVECTIVELY ACTIVE THIS MORNING. 12Z APX SOUNDING IS A GOOD 2-4C COLDER THROUGH THE COLUMN THAN 24 HOURS AGO...WITH LAPSE RATES STILL AT OR STEEPER THAN MOIST ADIABATIC FROM 950-300MB. MODIFYING THE SOUNDING FOR 71/53 YIELDS AN MLCAPE AROUND 1100 J/KG. IN GENERAL INSTABILITY MAGNITUDE SHOULD END UP A LITTLE LOWER THAN SATURDAY AS TEMPERATURES EXPECTED TO BE SEVERAL DEGREES COOLER. FREEZING LEVEL IS ALSO DOWN ABOUT 1400FT OVER SATURDAY AS WELL...SO DESPITE LESS MLCAPE HAILERS WILL LIKELY STILL BE AN ISSUE TODAY. WIND FIELDS THROUGH THE TROPOPAUSE REMAIN WEAK... GENERALLY 20KTS OR LESS THROUGH 300 MB. SO LIKE SATURDAY CONVECTION WILL BE GENERALLY DISORGANIZED AND PULSEY ONCE IT BEGINS TO BUBBLE UP...FOCUSED ALONG LAKE BREEZE BOUNDARIES AND AFOREMENTIONED SURFACE TROUGH...AND AIDED BY DYNAMICS BENEATH MID LEVEL TROUGH. JPB && .PREV DISCUSSION... /ISSUED 410 AM EDT SUN JUN 22 2008/ SYNOPSIS...UPPER LEVEL LOW PRESSURE WILL SLIDE SOUTHWARD INTO THE WESTERN GREAT LAKES TODAY RESULTING IN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS TO MUCH OF THE REGION. MOST OF THIS ACTIVITY WILL OCCUR IN THE AFTERNOON AND EARLY EVENING WITH EACH STORM CAPABLE OF PRODUCING HAIL. THIS UPPER LEVEL LOW PRESSURE WILL SWING EASTWARD MONDAY AND TUESDAY WHILE SURFACE HIGH PRESSURE BRINGS SUNNIER SKIES WITH DECREASING CHANCES FOR RAIN. DISCUSSION...SFC/RUC/SATTELITE/RADAR AND UPPER AIR ANALYSIS SHOWING AND UPPER LEVEL TROUGH WITH COOLER MID LEVEL AIR (H5 -19C) ACROSS THE NRN GREAT LAKES WITH SEVERAL VORTICITY MAXIMA ROTATING AROUND ONTARIO AND THE WESTERN GREAT LAKES. ONE OF THESE IMPULSES IS WORKING INTO THE STRAITS...WHILE ANOTHER MORE IMPRESSIVE LOOKING IMPULSE IS NOW DROPPING SOUTHEAST FROM THE ARROWHEAD OF MN. SKIES WERE PARTLY CLOUDY WITH ONLY ISOLATED SHOWERS DOTTING THE REGION. MAIN BELT OF WEAK MID LEVEL FLOW IS BRINGING THE BEST OF CLOUDINESS ACROSS WESTERN UPPER TO NW LOWER. MORE SOLID DECK OF CLOUDS AND SCATTERED SHOWERS WERE SEEN ON THE NORTHWEST FLANK OF THE UPPER LOW WHERE MID LEVEL WINDS WERE MORE CONVERGENT. TEMPERATURES WERE IN THE 50S WITH SOME COOLER READINGS IN THE UPPER HALF OF THE 40S IN EASTERN UPPER. PATCHY FOG SEEN IN CLEARER AREAS THAT RECEIVED RAIN YESTERDAY. FORECAST CONCERNS...SHOWER/STORM CHANCES TODAY AND TONIGHT...AND TO SOME DEGREE...MONDAY. THEN...TIMING THE RETURN OF SHOWER/STORMS LATER IN THE UPCOMING WORK WEEK. TODAY...UPPER TROUGH DROPS INTO NRN MICHIGAN THIS AFTERNOON AND SHORTWAVE ENERGY/VORTICITY MAXIMA FROM THE ARROWHEAD WRAPS INTO THE REGION THIS AFTERNOON AND RESULTS IN SHARPENING OF THE LOW LEVEL TROUGHING ACROSS OUR NECK OF THE WOODS. INITIAL VORTICITY MAXIMUM COULD POP OFF AN ISOLATED SHOWER OR TWO ACROSS MAINLY NRN LOWER WITHIN STEEP MID LEVEL LAPSE RATE REGIME OF 6.5-7.0 C/KM AND WEAKISH H8 LLJ OF 20-25 KNOTS POINTING TOWARD NW LOWER. HOWEVER... DECENT HEATING TODAY ALONG WITH COOL POOL OF AIR ALOFT (H5 -19C) WILL PRIMARILY MAKE THIS AN AFTERNOON AND EARLY EVENING SHOWER AND THUNDERSTORM DAY...MAINLY OVER LAND AREAS. THE ONLY EXCEPTION WILL BE OVER LAKE HURON WHERE THE WESTERLY STEERING FLOW WILL DRIVE CONVECTION OVER LAND AND INTO THESE AREAS. POOR 0-6KM BULK SHEAR OF LESS THAN 15-20KTS WILL NOT ALLOW FOR ANY LONG LIVED/ORGANIZED STORMS...AS THEY WILL BE PULSEY AGAIN TODAY. WET BULBS WILL BE FAVORABLE FOR HAIL...AROUND 8000-8500FT. HOWEVER...MODIFYING FORECAST SOUNDINGS WITH A ROUGH 71/52 PARCEL NOW ONLY YIELDS AS LITTLE AS A FEW HUNDRED J/KG ACROSS EASTERN UPPER...TO AS HIGH AS 800-900 J/KG ACROSS NE LOWER. NOT GOING TO LET THE LESSER INSTABILITY STEER ME AWAY FROM THE CHANCE OF CONVECTION TODAY... SINCE THE PATTERN CERTAINLY SUGGESTS SHOWER AND STORM DEVELOPMENT. THE HARDEST PART WILL BE DETERMINING WHERE STORMS MAY FOCUS. WEAK WIND FIELDS WILL LEAD TO LAKE BREEZE DEVELOPMENT ON ALL COASTS...AND THUS A CHANCE IN THESE AREAS. MAYBE MORE OF A FOCUS WILL BE THE SHARPENING LOW LEVEL TROUGHING ACROSS THE AREA FOR THE AFTERNOON. EITHER WAY...ALMOST ALL LAND AREAS HAS A CHANCE AT SEEING RAIN TODAY. THE HAIL COULD REACH TO PENNY SIZE AND WILL THUS MENTION IN THE HWOAPX. TONIGHT...LOSS OF DAYTIME HEATING WILL ALLOW FOR ANY/ALL CONVECTION TO TAPER OFF TO ISOLATED IN THE EVENING...WITH THUNDER BEING LESS LIKELY AS THE NIGHT PROGRESSES. MID LEVEL CONVERGENT FLOW ON NE FLANK OF THE UPPER TROUGH ARRIVES IN EASTERN UPPER OVERNIGHT AND WILL BRING IN MORE CLOUDS...ALONG WITH ISOLATED SHOWERS. THESE ISOLATED SHOWERS WILL ALSO BE DOTTING AROUND NRN LOWER MICHIGAN... WITHIN UPPER TROUGH AXIS/COOL POOL ALOFT AND MID LEVEL LAPSE RATE REGIME OF 6.5C/KM. THIS IS SEEMINGLY THE ONLY AREAS THAT COULD SEE A ROGUE THUNDERSTORM OVERNIGHT...AS CORE STABLE AIR FILTERS INTO THE REGION FROM THE NORTH. LOWS WILL RANGE FROM THE MIDDLE 40S TO LOWER 50S. MONDAY...UPPER TROUGH AXIS MAY STILL BE LINGERING ACROSS THE FAR SE CWA...AND THUS ISOLATED THUNDERSTORMS ARE POSSIBLE THERE. COULD ALSO BE SOME ISOLATED SHOWERS LINGERING IN LEFTOVER MID LEVEL CONVERGENT FLOW ON THE SYSTEM NW FLANK. THIS CONVERGENCE IS FORECAST TO WEAKEN...SO HAVE OPTED TO NOT MENTION CHANCES FOR RAIN ANY OTHER AREAS. MONDAY NIGHT...FEEL TROUGH AXIS SHOULD BE WELL ENOUGH TO OUR SE FOR NO MENTION OF SHOWERS OR STORMS. SFC HIGH PRESSURE AND DRIER AIR WILL BE INVADING FROM WISCONSIN...AND SHOULD ULTIMATELY LEAD TO MOSTLY CLEAR SKIES. TUESDAY ONWARD...DRY HIGH PRESSURE WILL RESULT IN A NICE TUESDAY WITH HIGHS IN THE LOW TO MID 70S. SOUTHERLY RETURN FLOW BEGINS TUESDAY NIGHT...BUT WILL KEEP NEXT CHANCE FOR SHOWERS/STORMS FOR WEDNESDAY. MAIN WARM FRONT EXPECTED TO LIFT NORTHEAST WEDNESDAY NIGHT INTO THURSDAY MORNING RESULTING THE BETTER CHANCE FOR RAIN BUT WILL MAKE NO ALTERATIONS TO ONGOING FORECAST UNTIL BETTER MODEL AGREEMENT ON POSITION/TIMING OF MAIN SYNOPTIC FEATURES. SMD AVIATION... /ISSUED 710 AM EDT SUN JUN 22 2008/ SMALL AREA OF SHOWERS AND STORMS WILL AFFECT APN BETWEEN 12-13Z EARLY THIS MORNING...OTHERWISE SCATTERED MID CLOUDS AND CUMULUS DEVELOPMENT EXPECTED THROUGH THE MORNING. SHOWERS AND STORMS TO AGAIN DEVELOP...MAINLY THIS AFTERNOON WITHIN AN UNSTABLE AIR MASS. BEST COVERAGE AROUND APN BETWEEN 18-22Z...BUT TVC/PLN MAY BE ABLE TO GET IN ON THE ACTION TODAY. DECREASE IN RAINFALL COVERAGE THROUGH THE EVENING...BUT ISOLATED ACTIVITY REMAINS POSSIBLE THROUGH THE NIGHT. ANY AREAS THAT RECEIVE RAIN COULD EASILY SEE A BRIEF BOUT WITH FOG FOR THE OVERNIGHT. SMD && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. LH...NONE. LS...NONE. &&
Hazardous weather outlook, Jun 22, 4:27 AM EDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 427 AM EDT SUN JUN 22 2008 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 231200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 427 AM EDT SUN JUN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY...MAINLY IN NORTHERN LOWER MICHIGAN...EAST OF A LINE FROM MANISTEE TO CHEBOYGAN. THE SEVERE WEATHER THREAT IS MINIMAL. HOWEVER...A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL BETWEEN 1 PM AND 8 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE FOR THUNDERSTORMS RETURNS WEDNESDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING. SMD
In the hours before
Local storm report, Jun 22, 2:21 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
221 PM EDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM HAIL SPRUCE 44.83N 83.47W
06/22/2008 M0.75 INCH ALCONA MI TRAINED SPOTTER
&&
SWRLocal storm report, Jun 22, 2:34 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
234 PM EDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TORNADO HUBBARD LAKE 44.80N 83.59W
06/22/2008 ALCONA MI AMATEUR RADIO
REPORTED SIGHTING AT SOUTH END OF HUBBARD LAKE
&&
SWRLocal storm report, Jun 22, 3:38 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
338 PM EDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL CLEAR LAKE STATE PARK 45.15N 84.20W
06/22/2008 M1.00 INCH MONTMORENCY MI TRAINED SPOTTER
&&
SWRLocal storm report, Jun 22, 3:51 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
351 PM EDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 3 SSW MIKADO 44.53N 83.44W
06/22/2008 M1.75 INCH ALCONA MI TRAINED SPOTTER
&&
SWRThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:27 PM EDT | Severe Thunderstorm Warning | APX | Alpena | 18 min |
| Jun 22, 12:49 PM EDT | Severe Thunderstorm Warning | APX | Manistee, Wexford | 26 min |
| Jun 22, 12:51 PM EDT | Severe Thunderstorm Warning | APX | Alpena | 24 min |
| Jun 22, 1:17 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Alpena, Montmorency | 43 min |
| Jun 22, 1:34 PM EDT | Severe Thunderstorm Warning | APX | Missaukee | 41 min |
| Jun 22, 1:41 PM EDT | Special Marine Warning | APX | 94 min | |
| Jun 22, 2:01 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Alpena | 59 min |
| Jun 22, 2:06 PM EDT | Tornado Warning | APX | Alcona | 39 min |
| Jun 22, 2:17 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Kalkaska, Missaukee, Wexford | 58 min |
| Jun 22, 2:39 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Iosco | 66 min |
| Jun 22, 2:55 PM EDT | Severe Thunderstorm Warning | APX | Arenac, Iosco | 32 min |
| Jun 22, 2:58 PM EDT | Special Marine Warning | APX | 43 min | |
| Jun 22, 3:25 PM EDT | Severe Thunderstorm Warning | APX | Montmorency | 39 min |
| Jun 22, 3:43 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Iosco, Ogemaw, Oscoda | 50 min |
| Jun 22, 3:46 PM EDT | Special Marine Warning | APX | 45 min | |
| Jun 22, 3:52 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Emmet | 38 min |
| Jun 22, 4:01 PM EDT | Flash Flood Warning | APX | Alcona, Iosco | 9 min |
| Jun 22, 4:17 PM EDT | Flash Flood Warning | APX | Wexford | 3 hr |
| Jun 22, 5:19 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 30 min |
| Jun 22, 6:34 PM EDT | Severe Thunderstorm Warning | APX | Ogemaw | 29 min |
| Jun 22, 6:53 PM EDT | Flash Flood Warning | APX | Alcona | 3 hr |
Nearby
Flash Flood Warnings in Michigan, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.